Ask an expert
Question

19 Nov 2004

Nuzak
Dear Doc.

Do you know if the generic of Prozac - Nuzak can have an effect on my cycle. Our Dctor recentley prescribed that I go onto
Nuzak. My PMS cycle used to be about very 30 days give or take
a day, how ever my cycle has become lobger in time as last month it took 34 days inbetween minstration and this month 37 days.

Thank you Sandy
Answer 450 views
Expert
Pharmacist
pharmacist

01 Jan 0001

This is not a known common side effect of fluoxetine - I recommend having a word with gynaedoc or even your prescribing doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.